# SDR F3LA200700229

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON FUEL PANEL 640JB ATTACHMENT HOLES.  REMOVED AND REPLACED FUEL PANEL 640JB ON RT WING IAW AMM 57-27-11-400-002.  PERFORMED LEAK CHECK IAW 57-27-11-400-002, NO LEAKS FOUND.
